# SDR CALA2014081101107

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 66,891 hours, 14,482 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RT ENG OVERSPEED N1 110.6 MOMENTARILY, NUMEROUS SYS AFFECTED BY DC CB POPPED.  FOUND CB DC BUS RT SEC 1 P6-2 PANEL OUT.  INSP INTAKE & EXHAUST NR 2 ENG NO FAULTS.  INSP CB & ACCESSIBLE WIRING BEHIND P6-2 & P 11, NO DISC NOTED.  RESET CB ALL SYS TEST NORMAL.  CB REMAINED IN ACFT, OK FOR SERVICE IAW AMM 20-60-01-862-001.
